# SDR ASOA2012080302035

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,666 hours, 30,684 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Part time: 986,928 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX OUTER HANDLE HARD TO PUSH OPEN.  PAX OUTER HANDLE LUBRICATED IAW AMM 52-11-03.  OPS CHECKED GOOD.
